zbMATH — the first resource for mathematics

Irregularity strength of trees. (English) Zbl 0956.05092
Summary: The main result of this paper establishes that the irregularity strength of any tree with no vertices of degree two is its number of pendant vertices.

05C78 Graph labelling (graceful graphs, bandwidth, etc.)
05C05 Trees
Full Text: DOI
[1] Bermond, J.C.; Brouwer, A.E.; Germa, A., Systèmes de triplets et différences associées, (), 35-38 · Zbl 0412.05012
[2] Cammack, L.A.; Schelp, R.H.; Schrag, G.C., Irregularity strength of full d-ary trees, (), 113-120 · Zbl 0765.05037
[3] Chartrand, G.; Jacobson, M.; Lehel, J.; Oellerman, O.; Ruiz, S.; Saba, F., Irregular networks, (), 197-210
[4] Lehel, J., Facts and quests on degree irregular assignments, (), 765-782 · Zbl 0841.05052
[5] Skolem, T., On certain distributions of integers in pairs with given differences, Math. scand., 5, 57-68, (1957) · Zbl 0084.04304
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.